# SDR GTIA2022071536527

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 38,370 hours, 17,481 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 14262
- Condition: Stripped
- Location: Zone 900
- Part time: 18,832 hours, 2,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"REF TASK CARD NO 256551-01-1
""DISCARD AND REPLACE MEGAPHONE BATTERIES""
FWD MEGAPHONE SCREWS STRIPED""-REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51/ A320 SPIRIT AIRLINES EMERGENCY EQUIPMENT LAYOUT."
